# SDR SWAA2014010723813

- Difficulty date: January 3, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 32,337 hours, 18,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOKS OUT OF ADJUSTMENT.  ADJUSTED HOOKS IAW SIP.
